Hey everyone. About 18 months ago i started feeling slight pain on my right side. i had a quick ultrasound on only my gallbladder and nothing.. it went away.. in january around the time the big earthquake in haiti happened, i started having this crazy bloating and pressure. then it went back into the liver area. tugging, heavy, squeezing, pinching, mild upper back pain and in my upper right side, also travels to left etc and also my digestion seems to be off. my stomach feels fire sometimes, so i started takng tagamate. got ultrasound done last week and found out it may be hemangioma. my bloodwork came out normal. liver enymes normal. when i found out, i cried for hours. i lost my mother when i was 16.. i dont want my baby going thru this! shes only 4!! im guessing my doctor doesnt seem to know that these masses can cause pain. hes thinking well we can check for an ulcer if u want, but first ct scan. omg my right breast is squeezing as im typing this.. holy ishhh. i notice when i get worked up, it hurts and squeezes. AND btw, low fever on and off for 2 weeks.
First of all, i dont drink.. But i do take medicine. i had chronic pain since i was young. Diagnosed with fibromyalgia 5 yrs ago. Cant motrin do this to the liver? can aspirin or tylenol do this?
i am petrified that i did this to myself. but let me say i do know my hormones are a mess. right before my period i get heart palpitations. started 6 months ago. i was on birth control 4 yrs ago for a short time. like 7 months and i didnt like it..
Tylenol can damage your liver but you normally would have to take very large doses for that to happen, From what I've read the max. save dose is 4 grams a day, That is 8 extra strength tylenol. You said that your liver test were normal, that is a good thing.I hope everything works out well for you.
Thanks so much! So ct results-2 small masses found on liver. not sure of what type of tumors. gastro specialist next, for more testing.. Im calm ! The pain, tightening, and digestion problems have calmed down!! I took an acid reducer for 3 weeks and now all of the sudden i dont need it. Guess this is how it goes. Good weeks and bad weeks.
His first question "have you ever taken birth control" Yes, for less than a year. I wonder if high estrogen can cause this. Cause I am psycho before that time of month, my heart pounds and races. Or maybe the medicines they were pumping into me when I had reconstructive surgery 6 times on my face from when i was mauled by a dog. I was 9. 21 yrs ago. I believe steroids were used so my face wouldnt reject tissue taken from my booty area. Guess we will never know..
If you are not a drinker, please have your Doctors check you for NASH. A lot of the symptoms you are having are the same or similar to what started happening to me 2 years ago. One day life was good and the next I had the carpet jerked out from under me. Since that time they have speculated that my problems started from taking the drug Lipitor to a blood transfusion I had to have when I was in high school (1974). So it's fair to say they don't really know the cause or when it started. One of my biggest booboo's I did was I ignored that pain. And the few times I mentioned it to my Dr. he was never really concerned about it so I always let the subject drop. If you haven't seen a GI Dr. please do so, don't leave your health in the hands of a general practicioner.
Good luck to you.
Yes did the CT, they are confused. Gastro leans towards FNH maybe cause theres 2? I still have been feeling ok. Twinging in the area every now and then. Once in a blue i will get that bloating.. I did more blood work this morning.. All liver stuff, and tumor markers etc. Im really getting nervous again. I get this fever feeling sometimes. And this fatigue, but it hasnt stopped me. I am very fortunate to be a stay at home Mom, cause on days like that I can rest for a few. The fatigue comes around when im ovulating and right before my period. The gastro said he isnt concerned about Temp until it starts hitting 100.5.. He is sending me to the university hospital for MRI w. contrast.